# SDR CALA2024110801082

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 103,579 hours, 24,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Part serial: NA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (USING CONTROL SWITCHES) OPERATIONAL CHECK {MULT-33-3-0001} - #2 L/H DOOR EMERGENCY SLIDE LIGHT INOP REMOVED AND REPLACED LIGHT IN REFERENCE WITH AMM 33-51-06. NO HELP. ALSO CHECKED BATTERY PACK FUSES FOR CONTINUITY, ALL 4 FUSES ARE GOOD. REMOVED AND REPLACED L2 DOOR EMERGENCY SLIDE LIGHT AS PER AMM 33-51-06-962-001-001, CLEANED DIRT INSIDE LIGHT BULB CONTACT. OPS CHK GOOD
